# SDR AALA202506023207

- Difficulty date: June 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 89,095 hours, 11,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 5D EMERGENCY LIGHT FLOOR PROXIMITY AFT FLICKERING AND DIM. MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 5D AFT PER AMM 33-51-05.
